# SDR FDEA201606081874

- Difficulty date: June 8, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 48,580 hours, 21,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY BATTERY POWERED LIGHT INOPERATIVE.  POWER SUPPLY, PN BPS7-3, BATTERY, PN 2013-1A, MEL.  RELEASED FOR SERVICE IAW MEL: 33-51-02-02.  MEL 33-51-02-02: EXTERIOR EMERGENCY LIGHTING SYSTEM, INOPERATIVE.  BATTERY NO HELP, SUSPECT POWER SUPPLY.  REF NR FOR ASSOCIATED INTERIOR INOPERATIVE LIGHT.  IDENTIFIED PARTS, MPN: BPS7-3, CPN: 3312001, QTY: 1.  T/S TO FAULTY POWER SUPPLY, REF: MM 3-51-07-2. DELETED PARTS,  MPN: BPS7-3, CPN: 3312001, QTY: 1.  IDENTIFIED PARTS  MPN: 2012-1, CPN: 3311913, QTY: 1 PART. IDENTIFIED PARTS, MPN: 2013-1, CPN: 3301128,  QTY: 1.
